# SDR NACA2021122000001

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,277 hours, 18,769 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AC PACK CONNECTOR ASSY SEALS WORN. REMOVED AND REPLACED LH AC PACK CONNECTOR ASSY SEAL IAW AMM 36-11-01, NO LEAKS NOTED.
